# SDR AALA202109291292

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 3,387 hours, 935 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL USED / FUEL ON BOARD DISAGREE WARNING. CREW ACCOMPLISHED FUEL LEAK QRH PROCEDURE, DECLARED EMERGENCY. MAINTENANCE FOUND NO CURRENT FAULTS. FAULT DETERMINED TO BE SPURIOUS PER TSM TASK 28-11-00-810-805-A. AIRCRAFT OK FOR SERVICE.
